# SDR DALA2021021000785

- Difficulty date: February 10, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 76,898 hours, 10,074 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 73
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 CORROSION FLOOR BEAM YA LOCATED AT LEVEL FR.73 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM YA AND FASTENERS LOCATED AT LEVEL FR.73 AT AFT GALLEY AREA AS PER A330 SRM. (1726956)
